TU Darmstadt / ULB / TUbiblio

Flow invariance for perturbed nonlinear evolution equations

Bothe, D. (1996):
Flow invariance for perturbed nonlinear evolution equations.
In: Abstract and Applied Analysis, pp. 417-433, 1, [Article]

Item Type: Article
Erschienen: 1996
Creators: Bothe, D.
Title: Flow invariance for perturbed nonlinear evolution equations
Language: English
Journal or Publication Title: Abstract and Applied Analysis
Volume: 1
Divisions: 04 Department of Mathematics > Mathematical Modelling and Analysis
UNSPECIFIED
Zentrale Einrichtungen
04 Department of Mathematics
Date Deposited: 21 Jun 2011 11:30
Export:
Suche nach Titel in: TUfind oder in Google

Optionen (nur für Redakteure)

View Item View Item